Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 321, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 31, 2011, 2:28 AM PDT. It took effect at Aug 31, 2011, 1:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2011, 2:28 AM PDT (09:28 UTC)
- In effect from
- Aug 31, 2011, 1:00 PM PDT
- Expired
- Aug 31, 2011, 7:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
261 WHUS76 KMTR 310928 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 AM PDT WED AUG 31 2011 PZZ570-311730- /O.CON.KMTR.GL.W.0013.000000T0000Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 228 AM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-311730- /O.NEW.KMTR.SC.Y.0321.110831T2000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-311730- /O.EXT.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-311730- /O.EXT.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 228 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
090 WHUS76 KMTR 311539 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA ISSUED BY NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 839 AM PDT WED AUG 31 2011 PZZ570-312200- /O.CON.KMTR.GL.W.0013.000000T0000Z-110831T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-312245- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-312245- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-312245- /O.CON.KMTR.SC.Y.0321.110831T2000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 839 AM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
335 WHUS76 KMTR 312112 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA ISSUED BY NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 212 PM PDT WED AUG 31 2011 PZZ570-010430- /O.EXT.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 212 PM PDT WED AUG 31 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH THIS AFTERNOON. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-010430- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-010430- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-010200- /O.CON.KMTR.SC.Y.0321.000000T0000Z-110901T0200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 212 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
361 WHUS76 KMTR 010205 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 705 PM PDT WED AUG 31 2011 PZZ530-010600- /O.EXP.KMTR.SC.Y.0321.000000T0000Z-110901T0200Z/ /O.EXB.KMTR.SC.Y.0320.000000T0000Z-110901T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: W TO SW WINDS 15 TO 25 KT WITH STRONGEST WINDS NEAR ANGEL ISLAND AND THE GOLDEN GATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-011000- /O.CON.KMTR.GL.W.0013.000000T0000Z-110901T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 705 PM PDT WED AUG 31 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT EXPECTED THROUGH TONIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ540-011000- /O.CON.KMTR.SC.Y.0320.000000T0000Z-110901T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-011000- /O.CON.KMTR.SC.Y.0318.000000T0000Z-110901T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 705 PM PDT WED AUG 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 2:00 AM PDT, 28 minutes earlier.
Area forecast discussion, Aug 31, 2:00 AM PDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
200 AM PDT WED AUG 31 2011
.DISCUSSION...AS OF 2:00 AM PDT WEDNESDAY...SIMILAR TO TUESDAY
MORNING LOW CLOUDS ARE GATHERING ALONG THE COAST WITH AREAS OF
STRATUS NOW MOVING INLAND. THE MARINE LAYER IS ROUGHLY 2000-2200 FEET
DEEP PER THE FORT ORD PROFILER.
A DRY UPPER LEVEL TROUGH OVER NORCAL WILL INFLUENCE THE WEATHER
TODAY THROUGH WEDNESDAY NIGHT POSSIBLY EARLY THURSDAY AS WELL. BY
THURSDAY SURFACE PRESSURES WILL BUILD OVER THE GREAT BASIN SETTING
UP THE POSSIBILITY FOR A BRIEF PERIOD OF OFFSHORE FLOW. RIGHT NOW
THE LATEST GFS MODEL IS INDICATING 6-7 MB WMC-SFO GRADIENT WHICH IS
MODERATE AT BEST. GIVEN THE PERSISTENCE OF UPPER LEVEL TROUGHING
THIS SUMMER AND THE FACT THAT IT IS STILL A BIT EARLY FOR OFFSHORE
FLOW SEASON AM NOT ENTIRELY SURE HOW WELL THE OFFSHORE FLOW WILL TAKE
HOLD. IT COULD BE TRANSITORY ENOUGH THAT THERE IS HARDLY ANY IMPACT
BESIDES A MODEST INCREASE IN TEMPERATURES AND DECREASE IN HUMIDITIES
ACROSS INLAND VALLEYS BUT WITH LITTLE MIXING OF STRATUS AT THE
IMMEDIATE COASTLINE. IF THE SURFACE TROUGH DOES NOT MIGRATE TO THE
COAST THEN CLEARING OF THE COASTAL STRATUS WILL BE SLOWED OR
LIMITED. OVERALL TEMPERATURES WILL UP-TREND LATE IN THE WORK WEEK
DEPENDING ON HOW WELL ESTABLISHED THE OFFSHORE FLOW BECOMES.
BY SATURDAY AFTERNOON THE OFFSHORE GRADIENT WILL RELAX ONCE AGAIN
LEAVING THE STRATUS ROOM TO REDEVELOP. ANOTHER UPPER LEVEL TROUGH
WILL BY THIS TIME WILL MIGRATE OFF THE EAST PACIFIC. THIS WILL BRING
A RETURN TO THE ONSHORE WIND FLOW AND THEREFORE TEMPERATURES WILL
GRADUALLY COOL A BIT. OTHERWISE DRY WEATHER WILL CONTINUE DURING THE
PERIOD.
&&
.AVIATION...AS OF 5:15 PM TUESDAY...THE NORTHERLY GRADIENT CONTINUES
TO STRENGTHEN AND IS CURRENTLY AT 4.6 MB FROM ARCATA TO SFO.
ORIGINALLY THOUGHT TO BRING STRATUS IN EARLIER DUE TO THE 2200 FOOT
MARINE LAYER. HOWEVER THE ONSHORE GRADIENT IS RELATIVELY WEAK
COMPARED TO THE NORTHERLY GRADIENT AND THEREFORE WILL KEEP STRATUS AT
BAY UNTIL 05Z THIS EVENING OVER THE BAY AREA. LIGHT TO MODERATE WEST
WINDS WILL PERSIST THROUGH TONIGHT BECOMING LIGHT FROM THE SOUTHWEST
OVERNIGHT OVER MOST AREA TERMINALS.
VICINITY OF KSFO...VFR CONDITIONS WILL PERSIST THROUGH THIS EVENING
OVER BAY AREA TERMINALS. MVFR CIGS ANTICIPATED AROUND 05Z TONIGHT.
CLEARING EXPECTED AROUND 19Z WEDNESDAY MORNING. MODERATE AND GUSTY
WEST WINDS WILL EASE AFTER SUNSET TONIGHT BECOMING LIGHT OUT OF THE
WEST TO SOUTHWEST.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...MVFR TO IFR CIGS EXPECTED OVER AREA
TERMINALS THROUGH THE OVERNIGHT PERIOD. CLEARING EXPECTED AROUND 20Z-
21Z WEDNESDAY AFTERNOON. LIGHT WEST TO SOUTHWEST WINDS WILL PERSIST
THROUGH TONIGHT.
&&
.MARINE...AS OF 4:25 AM TUESDAY...NO MAJOR CHANGE FROM PREVIOUS
THINKING. LATEST COMPUTER MODELS STILL BRING A LONG PERIOD SWELL
TO CENTRAL AND NORTHERN CALIFORNIA WATERS BY MIDWEEK. SOUTHERLY
WAVES WILL START OUT AROUND 3 FEET AT 20-22 SECONDS IN OPEN WATER BUT
WILL EVENTUALLY PEAK BETWEEN 4 AND 5 FEET LATER IN THE WEEK. THE
BIGGEST IMPACT WILL BE AT SOUTH-FACING BEACHES. PLEASE SEE THE
SPECIAL WEATHER STATEMENT (SFOSPSMTR) FOR COMPLETE INFORMATION.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...GALE WARNING...PT ARENA TO PIGEON PT 10-60 NM
...SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
...PT ARENA TO PT REYES 0-10 NM
...SF BAY
&&
PUBLIC FORECAST: RC
AVIATION/MARINE: CWNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.